RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1965, Volume 29, Issue 3, Pages 587–604 (Mi izv2922)  

This article is cited in 4 scientific papers (total in 4 papers)

Best approximation of a function and linear methods of summing Fourier series

M. F. Timan


Full text: PDF file (1211 kB)

Bibliographic databases:
UDC: 517.5
Received: 15.04.1964

Citation: M. F. Timan, “Best approximation of a function and linear methods of summing Fourier series”, Izv. Akad. Nauk SSSR Ser. Mat., 29:3 (1965), 587–604

Citation in format AMSBIB
\Bibitem{Tim65}
\by M.~F.~Timan
\paper Best approximation of a~function and linear methods of summing Fourier series
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1965
\vol 29
\issue 3
\pages 587--604
\mathnet{http://mi.mathnet.ru/izv2922}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=179537}
\zmath{https://zbmath.org/?q=an:0178.06202}


Linking options:
  • http://mi.mathnet.ru/eng/izv2922
  • http://mi.mathnet.ru/eng/izv/v29/i3/p587

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. N. A. Il'yasov, “On the Order of Approximation in the Uniform Metric by the Fejér–Zygmund Means on the Classes $E_p[\varepsilon]$”, Math. Notes, 69:5 (2001), 625–633  mathnet  crossref  crossref  mathscinet  zmath  isi
    2. A. A. Tyuleneva, “Priblizhenie periodicheskikh funktsii ogranichennoi $p$-variatsii obobschennymi srednimi Abelya–Puassona i logarifmicheskimi srednimi”, Izv. Sarat. un-ta. Nov. ser. Ser. Matematika. Mekhanika. Informatika, 13:4(1) (2013), 27–35  mathnet
    3. M. V. Babushkin, V. V. Zhuk, “On two-sided estimates for some functionals in terms of the best approximations”, J. Math. Sci. (N. Y.), 225:6 (2017), 848–858  mathnet  crossref  mathscinet
    4. Jafarov S.Z., “Approximation of the Functions in Weighted Lebesgue Spaces With Variable Exponent”, Complex Var. Elliptic Equ., 63:10 (2018), 1444–1458  crossref  mathscinet  zmath  isi  scopus
  • Известия Академии наук СССР. Серия математическая
    Number of views:
    This page:512
    Full text:218
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019